| Model Number |
2090 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer comment that that the cursor moved around the screen without the user input.Analysis was able to confirm the customer comment that the programmer failed touchscreen test as unexpected/poor response to finger touch during operator interaction with the touchscreen was noted and this was corrected by electromagnetic interference repair.Analysis was able to confirm the customer comment that keyboard hinge was broken.It was further noted that lower case was missing rubber feet, hardware was missing on the hinge plate and system fan was noisy.All found defective parts were replaced and all other identified issues were resolved.The programmer then passed final functional and system tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer's cursor moved around the screen without any user input.It was noted that the programmer had failed the touchscreen test after the recent software update.It was further noted that the keyboard hinge was broken.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.